# SDR UALA2013070304657

- Difficulty date: July 2, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,229 hours, 26,478 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1681 FLOORBEAM HAS CORROSION LBL 12, RBL4, RBL12, RBL 48 ON FORWARD SIDE OF FLOORBEAM AROUND NUTPLATES.   CLEANED CORROSION FROM LBL12 TO RBL 12 AND IT IS WITHIN LIMIT IAW SRM 53-00-51. REPAIRED FLOORBEAM AT RBL 48 IAW SRM 53-60-51.
